# SDR UPS05443937

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3510 · Crew Oxygen System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/E O2 REG INOP.  *S/D*  REMOVED AND REPLACED 02 REG BACKGROUND LIGHTS INOP.  FOUND WIRES BROKEN BEHIND FE'S OXY GEN REGULATOR. REPAIRED WIRES WITH REF TO BOEING STD WIRING PRAC MANUA L 20-10-13. LIGHTS OPERATED NORMAL AND PLACARD REMOVED. THIS CLEARS M297824.
